MathSciNet Relay Station
MathSciNet bibliographic data
MR1640879 (99k:44015) 44A60 (30E05)
Bisgaard, Torben Maack Extensions of Hamburger's theorem. Semigroup Forum 57 (1998), no. 3, 397–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement